About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 497040, 4 pages
http://dx.doi.org/10.1155/2010/497040
Editorial

Nonlinear and Noncommutative Mathematics: New Developments and Applications in Quantum Physics

1International Chair in Mathematical Physics and Applications (ICMPA-UNESCO Chair), University of Abomey-Calavi (UAC), 072 BP 50, Cotonou, Benin
2Department of Mathematics and Statistics, Concordia University, 1455 de Maisonneuve Blvd. West, Montreal, Quebec, Canada H3G 1M8
3Departments of Mathematics and Physics, Rutgers University, Piscataway, NJ 08854, USA
4Laboratoire de Physique Théorique de la Matière Condensée (LPTMC), Université Pierre et Marie Curie, 4 Place Jussieu, 75005 Paris, France
5Jawaharlal Nehru Centre for Advanced Scientific Research, Indian Institute of Science, Bangalore, India
6Department of Mathemtaics, Faculty of Science, Tokyo University of Science, Kagurazaka 1-3, Shinjyuku-ku, Tokyo 162-8601, Japan

Received 8 September 2010; Accepted 8 September 2010

Copyright © 2010 M. Norbert Hounkonnou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.